Optimal approximate methods for the solution of linear problems
Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 344-352
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_2_a14,
author = {V. D. Charushnikov},
title = {Optimal approximate methods for the solution of linear problems},
journal = {Differencialʹnye uravneni\^a},
pages = {344--352},
year = {1971},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_2_a14/}
}
V. D. Charushnikov. Optimal approximate methods for the solution of linear problems. Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 344-352. http://geodesic.mathdoc.fr/item/DE_1971_7_2_a14/